Advil E-Z Open Ibuprofen Liqui-Gels 160 ea (Pack of 2)

★★★★☆ 4.0 90 reviews

US$13.18
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.getec-net.de
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$13.18
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 5
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.getec-net.de
Free 30-day returns Details

Product details

Management number 237887725 Release Date 2026/07/11 List Price US$13.18 Model Number 237887725
Category

<li><b>Pack of 2</b> for the UPC: 305730149662</li>Nothing's proven stronger or longer lasting than Advil Easy open arthritis cap Pain relief shouldn't be a pain to open Ease-of-use cap, Arthritis Foundation This package for households without young children.<li> Advil Gel Cap 200 MG Liquid Gel E-Z Open, 160 Count&nbsp; Nothing's proven stronger or longer lasting than Advil </li><li> Easy open arthritis cap </li><li> Pain relief shouldn't be a pain to open </li><li> Ease-of-use cap, Arthritis Foundation </li> Ingredients:&nbsp;Active Ingredients: Solubilized Ibuprofen (Equal to 200mg Ibuprofen) (.Pain Reliever/Fever Reducer) Inactive Ingredients: FD&amp;C Green 3 CI 42053, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Water (Purified), Sorbitan, Sorbitol

  • Pack of 2 for the UPC: 305730149662
  • Nothing's proven stronger or longer lasting than Advil Easy open arthritis cap Pain relief shouldn't be a pain to open Ease-of-use cap, Arthritis Foundation This package for households without young children.
  • Advil Gel Cap 200 MG Liquid Gel E-Z Open, 160 Count  Nothing's proven stronger or longer lasting than Advil
  • Easy open arthritis cap
  • Pain relief shouldn't be a pain to open
  • Ease-of-use cap, Arthritis Foundation
  • Ingredients: Active Ingredients: Solubilized Ibuprofen (Equal to 200mg Ibuprofen) (.Pain Reliever/Fever Reducer) Inactive Ingredients: FD&C Green 3 CI 42053, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Water (Purified), Sorbitan, Sorbitol
    Over-the-counter medicine type Ibuprofen
    Health concern Arthritis
    Active ingredients Ibuprofen
    Brand Advil
    Age group Child
    Form Liquid Gel
    Symptoms Fever, Headache
    Active ingredient name Ibuprofen
    Size 6.50 6.00 2.50 0.76
    Count per pack 160
    Product net content parent 320 Each
    Net content statement 320ct
    Product net content uom Each
    Gender Unisex

    Correction of product information

    If you notice any omissions or errors in the product information on this page, please use the correction request form below.

    Correction Request Form

    Customer ratings & reviews

    4 out of 5
    ★★★★☆
    90 ratings | 37 reviews
    How item rating is calculated
    View all reviews
    5 stars
    75% (68)
    4 stars
    8% (7)
    3 stars
    4% (4)
    2 stars
    2% (2)
    1 star
    11% (10)
    Sort by

    There are currently no written reviews for this product.